0
2013
Impact Factor

Vladimir Ten

1. 119899, Moscow, Vorobyevy gory
2. BS8 1TW, Bristol, United Kingdom
1. M.V.Lomonosov Moscow State University
2. Department of Mathematics, University Walk, Bristol

Publications:

Rudnev M., Ten V. V.
A model for separatrix splitting near multiple resonances
2006, vol. 11, no. 1, pp.  83-102
Abstract
We propose and study a model for local dynamics of a perturbed convex real-analytic Liouville-integrable Hamiltonian system near a resonance of multiplicity $1+m$, $m \geqslant 0$. Physically, the model represents a toroidal pendulum, coupled with a Liouville-integrable system of $n$ non-linear rotators via a small analytic potential. The global bifurcation problem is set-up for the $n+1$ dimensional isotropic manifold, corresponding to a specific homoclinic orbit of the toroidal pendulum. The splitting of this manifold can be described by a scalar function on the $n$-torus. A sharp estimate for its Fourier coefficients is proven. It generalizes to a multiple resonance normal form of a convex analytic Liouville near-integrable Hamiltonian system. The bound then is exponentially small.
Keywords: near-integrable Hamiltonian systems, resonances, splitting of separatrices
Citation: Rudnev M., Ten V. V.,  A model for separatrix splitting near multiple resonances , Regular and Chaotic Dynamics, 2006, vol. 11, no. 1, pp. 83-102
DOI: 10.1070/RD2006v011n01ABEH000336
Rudnev M., Ten V. V.
Sharp upper bounds for splitting of separatrices near a simple resonance
2004, vol. 9, no. 3, pp.  299-336
Abstract
General theory for the splitting of separatrices near simple resonances of near-Liouville-integrable Hamiltonian systems is developed in the convex real-analytic setting. A generic estimate $$|\mathfrak{S}_k|\,\leqslant\,O(\sqrt{\varepsilon}) \, \times \, \exp\left[ -\,{\left| k\cdot\left(c_1{\omega\over\sqrt{\varepsilon}}+c_2\right)\right|} - |k|\sigma\right],\;\,k\in\mathbb{Z}^n\setminus\{0\}$$ is proved for the Fourier coefficients of the splitting distance measure $\mathfrak{S}(\phi),\,\phi\in\mathbb{T}^n,$ describing the intersections of Lagrangian manifolds, asymptotic to invariant $n$-tori, $\varepsilon$ being the perturbation parameter.
The constants $\omega\in\mathbb{R}^n,$ $c_1,\sigma>0,\,c_2\in\mathbb{R}^n$ are characteristic of the given problem (the Hamiltonian and the resonance), cannot be improved and can be calculated explicitly, given an example. The theory allows for optimal parameter dependencies in the smallness condition for $\varepsilon$.
Citation: Rudnev M., Ten V. V.,  Sharp upper bounds for splitting of separatrices near a simple resonance, Regular and Chaotic Dynamics, 2004, vol. 9, no. 3, pp. 299-336
DOI:10.1070/RD2004v009n03ABEH000282
Ten V. V.
On Normal Distribution in Velocities
2002, vol. 7, no. 1, pp.  11-20
Abstract
New foundations of some aspects of statistical mechanics proposed.
Citation: Ten V. V.,  On Normal Distribution in Velocities, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 11-20
DOI:10.1070/RD2002v007n01ABEH000191
Ten V. V.
The Local Integrals of Geodesic Flows
1997, vol. 2, no. 2, pp.  87-89
Abstract
We study polynomial in momenta integrals of geodesic flows on $D^2$. Some proclaims concerning orders of the integrals are proved.
Citation: Ten V. V.,  The Local Integrals of Geodesic Flows, Regular and Chaotic Dynamics, 1997, vol. 2, no. 2, pp. 87-89
DOI:10.1070/RD1997v002n02ABEH000039

Back to the list